Inference for a truncated positive normal distribution
Inference for a truncated positive normal distribution
Authors
Gómez, Héctor J.
Olmos, Neveka M.
Varela, Héctor
Bolfarine, Heleno
Olmos, Neveka M.
Varela, Héctor
Bolfarine, Heleno
Profesor Guía
Authors
Date
Datos de publicación:
10.1007/s11766-018-3354-x
Applied Mathematics- A Journal of Chinese Universities Series B, Vol.33, N° 2, 163-176, 2018
Applied Mathematics- A Journal of Chinese Universities Series B, Vol.33, N° 2, 163-176, 2018
Tipo de recurso
Artículo de Revista
Facultad de Ingeniería
Keywords
Distribución normal truncada - Truncamiento
Materia geográfica
Collections
Abstract
The main object of this paper is to study an extension of the half normal distribution defined by adding a positive truncation to it. The new model is more flexible than the half-normal distribution and contains the half normal distribution as a special case. Properties of this distribution, such as moments, hazard function and entropy are studied and parameters estimation is dealt with by using moments and maximum likelihood. A real data application indicates good fit performance of the new model when compared to other competitors in literatures.